mySimon is not affiliated with or endorsed by Simon Property Group. If you are looking for Simon Property Group, click here.

Showing results 1 - 25 of 1146 for "BC Regular Headache Powder 50 Count (3 Pack)"

Goodys Cool Orange Extra Strength Headache Powders 24ct
Goodys Cool Orange Extra Strength Headache Powders 24ct
Goodys Cool Orange Extra Strength Headache Powders 24ctGoodys Cool Orange Extra Strength Headache Powders 24ct Extra Strength Pain Reliever ~ Fever Reducer Contains: Acetaminophen, Aspirin, Caffeine Goodys Cool Orange Extra Strength Headache Powders 24ct Indications Temporarily relieves minor aches and pains due to: headaches, backache, toothache, menstrual cramps, colds, muscular aches Temporarily reduces fever Warnings Reye's syndrome: Children and teenagers should not use this drug for chicken pox or flu symptoms before a doctor is asked about Reye's syndrome, a rare but serious illness reported to be associated with aspirin. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives facial swelling shock asthma (wheezing) Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen and aspirin or other pain relievers/fever reducers. Acetaminophen and aspirin may cause liver damage and stomach bleeding. Do not use with any other product containing acetaminophen if you are allergic to aspirin or any other pain reliever/fever reducer Ask a doctor or pharmacist before use if you are taking a prescription drug for diabetes gout arthritis anticoagulation (blood thinning) When using this product do not take more than directed limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and occasionally, rapid heartbeat. The recommended dose of this product contains about as much caffeine as a cup of coffee. Stop use and ask a doctor if allergic reaction occurs. Seek medical help right away. ringing in the ears or loss of hearing occurs pain gets worse or lasts more than 10 days fever gets worse or lasts more than 3 days redness or swelling is present new symptoms occur If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child complications during delivery. Keep out of reach of children. Overdose warning: Taking more than the recommended dose can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice and signs or symptoms. Goody's Pharmaceuticals Active Ingredients: Acetaminophen (325 mg) (Pain Reliever/Fever Reducer), Aspirin (500 mg) (Pain Reliever/Fever Reducer), Caffeine (65 mg) (Pain Reliever Aid) Inactive Ingredients: Sucralose, Microcrystalline Cellulose, Mannitol, Guar Gum, Flavors, Colloidal Silicon Dioxide Do not take more than directed (see overdose warning) Adults and children 12 and over: place 1 powder on tongue every 6 hours, while symptoms last. Drink a full glass of water with each dose, or may stir powder into a glass of water or other liquid. Do not take more than 4 powders in 24 hours. Children under 12: ask a doctor. Store below 25°C (77°F) To Open Child Resistant Package Shake pack so powder settles on bottom Unfold the long seam Using both hands, grab seam at center of gray triangle and tear or use scissors
$5.12 Go to
American Drug Supply Store